A Kummer criterion for imaginary quadratic fields
Compositio Mathematica, Tome 47 (1982) no. 1, p. 31-42
@article{CM_1982__47_1_31_0,
     author = {Yager, Rodney I.},
     title = {A Kummer criterion for imaginary quadratic fields},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {47},
     number = {1},
     year = {1982},
     pages = {31-42},
     zbl = {0506.12008},
     mrnumber = {668779},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__47_1_31_0}
}
Yager, Rodney I. A Kummer criterion for imaginary quadratic fields. Compositio Mathematica, Tome 47 (1982) no. 1, pp. 31-42. http://www.numdam.org/item/CM_1982__47_1_31_0/

[1] J. Coates and A. Wiles: Kummer's criterion for Hurwitz numbers. Algebraic Number Theory, papers contributed for the International Symposium, Kyoto 1976, Japan Society for the Promotion of Science (1977) 9-23. | MR 450241 | Zbl 0369.12009

[2] H. Hida: Kummer's criterion for the special values of Hecke L-functions of imaginary quadratic fields and congruences among cusp forms | Zbl 0485.10019

(to appear). [3] A. Hurwitz: Über die Entwicklungskoeffizienten der lemniskatischen Funktionen. Math. Ann. 51 (1899) 196-226 (=Werke II, 342-373). | JFM 29.0385.02

[4] N. Katz: p-adic interpolation of real analytic Eisenstein series. Ann. Math. 104 (1976) 459-571. | MR 506271 | Zbl 0354.14007

[5] S. Lichtenbaum: On p-adic L-functions associated to elliptic curves. Invent. Math. 56 (1980) 19-55. | MR 557580 | Zbl 0425.12017

[6] K. Ribet: A modular construction of unramified p-extensions of Q(μp). Invent. Math. 34 (1976) 151-162. | Zbl 0338.12003

[7] G. Robert: Unités elliptiques, Bull. Soc. Math. France Memoire 36 (1973). | Numdam | MR 469889 | Zbl 0314.12006

[8] A. Weil: Elliptic functions according to Eisenstein and Kronecker. Springer-Verlag, 1976. | MR 562289 | Zbl 0318.33004

[9] R. Yager: On two variable p-adic L-functions. Ann. Math. 115 (1982) 411-449. | MR 647813 | Zbl 0496.12010